# SDR UIEA2018090101867

- Difficulty date: September 1, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 94,354 hours, 18,060 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT RADAR GIVING UNUSUAL RETURNS, DEEP RED RETURNS EVEN AT +8* TILT. PERFORMED RADAR BITE OK. CK OK IAW AMM 34-43-00.
